| Model Number |
MMT-551PNAB |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the act buttons had to be pressed hard and was not doing what they are supposed to be doing and insulin pump frequently squirts insulin when priming.Customer's blood glucose level was unknown.The customer was declined to troubleshoot.The device will not be returned for analysis.
Additional Manufacturer Narrative
Device received with all buttons responding properly.No damage on keypad assembly.No unlocked lcd keypad connector.Device received with normal operating current.Device passed self test.Device passed off no power test.No unexpected low battery alarm anomalies noted.This mdr related to the (b)(4) manufacturing site has been assigned a medwatch number from the medtronic minimed (b)(4), per variance 5.